# SDR DL73K990419

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576988
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH LONG CRACK WAS FOUND EXTENDING FROM THE E & E COMPARTMENT COOLING DUCT CUTOUT IN THE FUSELAGE SKIN AT FS 370 & STR 28L.  ALSO, AN EXISTING SKIN REPAIR DOUBLER WAS IN THE AREA.  THE SKIN WAS CUT FROM STRINGER 26L TO 26R AT FS 400 AND THE ENTIRE SECTION OF SKIN REMOVED FROM FS 400 TO THE FACTORY BUTT SPLICE AT FS 360.  A NEW SECTION OF SKIN WAS SPLICED IN WITH EXTERNAL ALUMINUM SPLICE STRAPS PER ER/A 366725-14.
